The birth control pill I believe will not harm you but might bring about some hormonal changes. This could be with irregular or delayed periods or even feeling breast tenderness and nausea. It all depends on the birth control pill. Any serious side effect should lead you to consult a doctor for examination.
No it will defiantly not, think of it as taking a Panadol or temporary pain relief pill by accident.Nothing severe will happen to nothing at all. Do not stress as long as you haven't had sex without protection anything you experience is not pregnancy related if that's what you're thinking.
even I have the same problem. Even I had i-pill by mistake. M extreamly worried. Hope there will no no harmfull effects. M still vergin girl and my periods date is 2nd (i.e still 10 days away). I dont know why but m feeling psychologically sick and feel as if m getting cramps in my tummy. Please help and advice